# SDR COMA0560315

- Difficulty date: May 23, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 28,650 hours, 27,164 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Loose
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: A

## Discrepancy

FLIGHT 5112 LOUD THUMPING NOISE AFTER TAKEOFF.  FOUND AERODYNAMIC BELLY FAIRING LOOSE WITH SEALANT MISSING.  TIGHTENED LOOSE SCREWS AND APPLIED SEALANT.
